# SDR SWIA2019091946334

- Difficulty date: August 21, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 41,364 hours, 26,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 1051 AT RT FLOOR SILL HAS CORROSION. (C-CHECK) RO: 09/17/19 REMOVED CORROSION AT FS1051 AT RT FLOOR SILL AT THE SEAM OF THE CROSSBEAM. PERFORMED REPAIR IAW REO. NO FURTHER DEFECTS NOTED.
